# SDR MALA964933

- Difficulty date: March 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC645
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 51.31
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MSP - DURING SCHEDULED MAINTENANCE, MAINTENANCE FOUND THE FUSELAGE FRAME AT FS 51.31 CRACKED AT THE RIGHT BAGGAGE DOOR LOWER LATCH RECEPTACLE CUT OUT.  REPAIRS WERE COMPLETED BY STOP DRILLING THE CRACK AND INSTALLING AN INTERNAL DOUBLER IAW FAC LAR 96-MALA-057.  (X)
